# SDR 95ZZZX2382

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8438F
- Make and model: Cessna 401
- Aircraft serial: 4010286
- Engine: Cont TSIO520E
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Condition: Failed
- Location: Oil Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED OIL STREAMING FROM LEFT ENGINE NACELLE WITH LOSS OF OIL PRESSURE AT CRUISE.  HE SECURED THE LEFT ENGINE AND NOTIFIED ATC OF THE SITUATION.  ATC CLEARED THE AIRCRAFT FOR STRAIGHT-IN APPROACH AT RDU.  LANDING MADE WITHOUT FURTHER INCIDENT.  INVESTIGATION REVEALED THE OIL PUMP HOUSING HAD CRACKED DUE TO BREAKAGE OF THE PUMP GEARS.  TCM SB M90-6 ADDRESSES REPLACEMENT OF 635334 AND 639388 SCAVENGE PUMP GEARS.  INVESTIGATION IS IN PROGRESS TO SEE IF THESE GEARS WERE INSTALLED IN THIS ENGINE.
